# SDR MALA975813

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Dirty
- Location: Lt/Rt Itt Gauge
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB, THE LEFT ITT GAUGE SHOWING ERRATIC INDICATIONS.  AIRCRAFT RETURNED TO CWA.  MAINTENANCE CLEANED LEFT AND RIGHT ITT GAUGE CANNON PLUGS, RAN AIRCRAFT FOR 30 MINUTES ALL CHECKS GOOD.
